About 3 weeks ago I had Bronchitis. I was prescribed Penicilin for 5 days. After taking the medication I was still ill so went back to the Dr who prescribed a strong antibiotic (1/day for 6 days) The bronchitis cleared up but I still have a post-nasal drip and mucous in throat I'm constantly having to "clear my throat". Last night my tongue was sore and when I looked in the mirror I was horrified to see a thick yellow coating and red spots. I tried brushing my tongue and have rinsed with Andolex-C but iit's still painful and coated. Is this from the antibiotic? Is there anything I can do or take to correct the bacteria?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.